# SDR P5CA9700201

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Sailboat
- Condition: Delamination
- Location: Nr 2  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B SAILBOAT INNER SURFACE DELAMINATED ALONG EDGE.  REMOVED DELAMINATED AREA, CLEANED, PRIMED, FABRICATED DOUBLER AND HOT BONDED IAW SRM 51-40-06.
